# SDR ASOA201708061822

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 34,486 hours, 24,686 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Panel
- Part number: CC670510111
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RUDDER DEFLECTION TO RIGHT.  ACFT RETURNED TO DEPARTURE AFTER T/O.   REMOVED AND REPLACED THE ALIERON-RUDDER CONTROL PANEL IAW AMM 27-12-10. OPS TESTED AILERON TRIM SYSTEM IAW AMM 27-11-00. OPS TESTED RUDDER TRIM SYSTEM IAW AMM 27-22-00. OPS TESTED GOOD. NO DEFECTS NOTED. ACFT OK FOR SERVICE.
